5 doctors weighed in:

Why do antibiotics make me nauseous?

5 doctors weighed in
Dr. Sahba Ferdowsi
General Practice
2 doctors agree

In brief: Side effect

Any medication you take has a benefit and side effect.
This is likely a side effect of the antibiotics. I would consult with your physician about switching the antibiotic if possible.

In brief: Side effect

Any medication you take has a benefit and side effect.
This is likely a side effect of the antibiotics. I would consult with your physician about switching the antibiotic if possible.
Dr. Sahba Ferdowsi
Dr. Sahba Ferdowsi
Thank
Dr. Kenneth Grossman
Dentistry - Endodontics
1 doctor agrees

In brief: Empty stomach

Some antibiotics cause nausea especially when taken on an empty stomach.
Tell our dr. If you are having problems.We tell our patients to take certain nit biopics after meals.

In brief: Empty stomach

Some antibiotics cause nausea especially when taken on an empty stomach.
Tell our dr. If you are having problems.We tell our patients to take certain nit biopics after meals.
Dr. Kenneth Grossman
Dr. Kenneth Grossman
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors